MAUDE Adverse Event Report: AMO Manufacturing USA, LLC FS DISPOSABLE INTERFACE; Powered Laser Surgical Instrument

AMO Manufacturing USA, LLC FS DISPOSABLE INTERFACE; Powered Laser Surgical Instrument
Model Number 590106AN
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the patient interface (pi) had suction loss during the raster pattern and the stromal bed showed a divet after the lift.There was no patient injury or surgical intervention reported.No further information was provided.Note: this report is against the patient interface.A separate report will be submitted for the fs laser.
 
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: unknown/ not provided section d4: lot#: unknown/not provided.Section d4: model # unknown/not provided.Section d4: catalog # unknown/not provided.Section d4: expiration date: unknown, as the lot number of the device was not provided.Section d4: udi #: a complete udi # is unknown as product lot number was not provided.Section d6a: if implanted, give date: not applicable, as the device is not an implantable.Section d6b: if explanted, give date: not applicable, as the device is not an implantable.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.Since the lot number of the device was not provided a manufacturing record review will not be able to be performed.However, if there is any further relevant information a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the lot number of the device was not provided.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
AMO Manufacturing USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
+1(714)247-8552
MDR Report Key50884021
Report Number3012236936-2026-000280
Device Sequence Number21272799
Product Code GEX
UDI-Device Identifier15050474534688
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number590106AN
Device Catalogue Number590106AN
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown